# SDR ASMF201207006

- Difficulty date: July 15, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 22,381 hours, 11,791 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Damaged
- Location: Vhf Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE DURING DESCENT, IN THE FUSELAGE RADOME. MX PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, DETECTING VHF ANTENNA NR 3 DAMAGED; SO IT WAS REPLACED IAW MM 23-12-11, TESTED CORRECT.
